# SDR USAA2013102300004

- Difficulty date: October 22, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 76,400 hours, 34,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321454
- Part serial: 526
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 61,525 hours, 27,701 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LD, R2 AND AFT EXIT SIGNS WILL NOT ILLUMINATE.  TROUBLESHOT AND FOUND BATTERY PACK POWER SUPPLY 13WL INOPERATIVE.  R & R IAW AMM 33-51-38-000-001A AND 33-51-400-001A.
